Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The Costabel-Stephan system of boundary integral equations in the time domain
HTML articles powered by AMS MathViewer

by Tianyu Qiu and Francisco-Javier Sayas PDF
Math. Comp. 85 (2016), 2341-2364 Request permission

Abstract:

In this paper we formulate a transmission problem for the transient acoustic wave equation as a system of retarded boundary integral equations. We then analyse a fully discrete method using a general Galerkin semidiscretization-in-space and convolution quadrature (CQ) in time. All proofs are developed using recent techniques based on the theory of evolution equations. Some numerical experiments are provided.
References
Similar Articles
Additional Information
  • Tianyu Qiu
  • Affiliation: Department of Mathematical Sciences, University of Delaware, Newark, Delaware 19716
  • Email: qty@udel.edu
  • Francisco-Javier Sayas
  • Affiliation: Department of Mathematical Sciences, University of Delaware, Newark, Delaware 19716
  • MR Author ID: 621885
  • Email: fjsayas@udel.edu
  • Received by editor(s): August 13, 2014
  • Received by editor(s) in revised form: February 26, 2015
  • Published electronically: November 18, 2015
  • Additional Notes: This work was partially funded by NSF (grant DMS 1216356)
  • © Copyright 2015 American Mathematical Society
  • Journal: Math. Comp. 85 (2016), 2341-2364
  • MSC (2010): Primary 65N30, 65N38, 65N12, 65N15
  • DOI: https://doi.org/10.1090/mcom3053
  • MathSciNet review: 3511284